Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Suffer from Ankylosing spondylitis. Pain in the hip and shoulder. On lachesis and calc sulf. Proper medication?

iam 30 year old suffering from ankylosing spondilites since from 15 months later, ihave taken homeopathy treatment ,after three month medicine my report will be negative finally my pain resist in hip bone nd my left shoulder bit shrink after 13 months treatment.prescription-1.lachesis200 1dos.,2.calc sulf200 1dose,calc phos200 1dose,tuberculinum200 1 dose,crotalush 200 1dose,medorrhinum200 1dose, calc carb 200 1doseall medicine given with s.l.{placebo}sos.
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain that you are having in the hip is likely to be due to the persistent inflammation and muscle stiffness in the area. In addition to the calcium supplements that you are taking, you need to have pain killers and muscle relaxants orally.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor